Optimal control of an age-structured problem modelling mosquito plasticity

Nenhuma Miniatura disponível

Data

2019-02-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

In this paper, we study an age-structured model which has strong biological background about mosquito plasticity. Firstly, we prove the existence of solutions and the comparison principle for a generalized system. Then, we prove the existence of the optimal control for the best harvesting. Finally, we establish necessary optimality conditions.

Descrição

Palavras-chave

Biological modelling, Optimal control, Optimality conditions

Como citar

Nonlinear Analysis: Real World Applications, v. 45, p. 157-169.